# SDR COEA201808226805

- Difficulty date: July 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: S53171120201
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT SIDE WINDOW LOWER FRAME CRACKED AT UPPER FWD LOCK FASTENER.  REPAIRED IAW S531R5004.13332. MAJOR REPAIR
